# SDR AALA2019091900000

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 07617
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OPERATIONAL TEST OF THE ESCAPE-FACILITIES FAILED. SHOWED 5 FAULT CODES FOR EPSU(15WL0 MID L).
